# SDR QXEA2011011800035

- Difficulty date: January 16, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 24,613 hours, 18,045 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Condition: Dented
- Location: Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK - LT ENGINE INLET COWL LOWER SKIN DENT.  COMPLETED INSP IAW SRM 54-11-01-001-A01.  DENT MEASURES .60"L X .40"W X .050" DEEP.  FOUND TO BE OUT OF LIMITS. SENT ENGINEERING REQUEST TO MFG.  REPAIRED IAW REO 670-71-12-094 AND REO 670-54-11-1027.
